About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 137468, 7 pages
http://dx.doi.org/10.1155/2014/137468
Research Article

A Linear Functional Equation of Third Order Associated with the Fibonacci Numbers

1Mathematics Section, College of Science and Technology, Hongik University, Sejong 339-701, Republic of Korea
2Department of Mathematics, ETH-Zürich, Ramistraße 101, 8092 Zürich, Switzerland

Received 7 February 2014; Revised 12 June 2014; Accepted 16 June 2014; Published 30 June 2014

Academic Editor: Jesús G. Falset

Copyright © 2014 Soon-Mo Jung and Michael Th. Rassias. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Given a vector space , we investigate the solutions of the linear functional equation of third order , which is strongly associated with a well-known identity for the Fibonacci numbers. Moreover, we prove the Hyers-Ulam stability of that equation.